# SDR DALA2023122910716

- Difficulty date: December 27, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 38,017 hours, 4,780 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3322 ASPSU #2 BATTERY FAIL DURING CAPACITY TEST. CORRECTIVE ACTION: R/R ASPSU BATTERY #2. (5418628)
